Skip to main content

On bifurcation for semilinear elliptic Dirichlet problems on geodesic balls

Portaluri, Alessandro, Waterstraat, Nils (2014) On bifurcation for semilinear elliptic Dirichlet problems on geodesic balls. Journal of Mathematical Analysis and Applications, 415 (1). pp. 240-246. ISSN 0022-247X. (doi:10.1016/j.jmaa.2014.01.064)

PDF - Author's Accepted Manuscript
Download (190kB) Preview
[img]
Preview
Official URL
http://www.dx.doi.org/10.1016/j.jmaa.2014.01.064

Abstract

We study bifurcation from a branch of trivial solutions of semilinear elliptic Dirichlet boundary value problems on a geodesic ball, whose radius is used as the bifurcation parameter. In the proof of our main theorem we obtain in addition a special case of an index theorem due to S. Smale.

Item Type: Article
DOI/Identification number: 10.1016/j.jmaa.2014.01.064
Additional information: Imported from arXiv
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Nils Waterstraat
Date Deposited: 03 Nov 2015 16:11 UTC
Last Modified: 29 May 2019 16:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51397 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year